JournalsifbVol. 10, No. 4pp. 539–576

Anisotropic mean curvature flow for two-dimensional surfaces in higher codimension: a numerical scheme

  • Paola Pozzi

    Universität Duisburg-Essen, Germany
Anisotropic mean curvature flow for two-dimensional surfaces in higher codimension: a numerical scheme cover
Download PDF

Abstract

We consider evolution of two dimensional parametric surfaces by ani\-sotropic mean curvature flow in Rn\R^n, for arbitrary n3n \geq 3. After deriving a classical and a weak formulation of the flow, a fully discrete stable finite element scheme is proposed, and numerical tests and simulations are presented.

Cite this article

Paola Pozzi, Anisotropic mean curvature flow for two-dimensional surfaces in higher codimension: a numerical scheme. Interfaces Free Bound. 10 (2008), no. 4, pp. 539–576

DOI 10.4171/IFB/201